# SDR AWXA0000162

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 33,222 hours, 15,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472193200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CABIN SUPPORT BEAM Y765 RT CORRODED AT FS 68.  CORROSION REMOVED IAW A320 SRM 51-74-00, FLOOR SUPPORT BEAM Y 765 RT REPAIRED IAW ER 26-5341-00045-JL1.
